Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Using Lomela cream for hyper pigmentation on face, color changes in face except cheeks and temporal areas. What next ?

hi doctor, Im am using lomela 18g cream for hyper pigmentation on my face for two week.. i got colour changes all my face except my cheeks and temporal areas... All my friends fearing me it must be a rash... wat can i do?/ further continue the cream or stop it at once... and also black heads also turned to pale ou... is the cream safer or has more effect to cause side effects in furtur?
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Lomela cream contains a mid potent steroid mometasone, hydroquinone and retinoid and it is not an over the counter preparation. It should be prescribed by a dermatologist who knows which condition to start it for and when to stop. We do not recommend it daily for more than a month following which we taper it and stop and add on a non steroidal lightening cream. Moreover it is used in pigmentary disorders like melasma and not for improving skin tone. Long term use can cause steroid induced Rosacea, Acne, Thinning of skin, Redness and increased sensitivity to sunlight. Use a sunscreen with spf 30 or more every 2-3 hrs during the day even if you are indoors. Avoid sun exposure as much as possible. Apply non steroidal lightening cream containing kojic acid at night.

Hope this helped

Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful
Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Dear Padma,
Welcome to HCM.
You are using Lomela cream, I think as suggested by your friend or somebody. It contains Hydroquinone + Tretinoin + Mometasone. Now Hydroquinone is safe to use but other two contents Tretinoin and Mometasone are potential agents to cause side effects if not used under proper guidance by dermatologist. Tretinoin can cause irritation and Mometasone can cause hair growth and dependence in long term use.
So,you should stop using the cream immediately as it is causing color changes on your face which are not uniform.
Meet a dermatologist who can take care of both color and black heads. In between you can apply a water based sunscreen for 3-4 times a day.
Hope this information may help you. With best wishes for your skin,
Dr Sanjay K KAnodia
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor